# SDR DALA2024062706560

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N924DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63536
- Aircraft time: 15,875 hours, 6,466 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N16090594AA0060
- Condition: Odor
- Location: Fwd Galley
- Part time: 15,854 hours, 6,454 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MIA DUE TO ODOR IN FLIGHT DECK AND FORWARD GALLEY. CORRECTIVE ACTION: REPLACED FORWARD GALLEY OVEN. OPS CHECK NORMAL.
